# SDR 07FDEA02697

- Difficulty date: July 9, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- Aircraft time: 40,090 hours, 15,371 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610091201
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE: PREVIOUS REPAIR FOUND LOCATED ON CENTER LINE, FR 1/2 UPPER CL.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN SRM REPAIR.  NEW REPAIR ACCOMPLISHED IAW FEDEX EA NR 6-5330-112436 AND SRM 53-11-12 FIG 201.
